Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note concerning a theorem of Cramér


Author: Slobodanka Mitrović
Journal: Proc. Amer. Math. Soc. 121 (1994), 589-591
MSC: Primary 60G12
DOI: https://doi.org/10.1090/S0002-9939-1994-1218117-8
MathSciNet review: 1218117
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider H. Cramer's Theorem 5.2 from Structural and statistical problems for a class of stochastic processes, Princeton Univ. Press, Princeton, NJ, 1971, and show that the proof of this theorem is not valid.


References [Enhancements On Off] (What's this?)

  • [1] H. Cramer, Structural and statistical problems for a class of stochastic processes, Princeton Univ. Press, Princeton, NJ, 1971, p. 30. MR 0400370 (53:4204)
  • [2] A. E. Taylor, Introduction to functional analysis, Wiley, New York, 1958, p. 423. MR 0098966 (20:5411)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G12

Retrieve articles in all journals with MSC: 60G12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1218117-8
Keywords: Second-order stochastic processes, canonical representation, multiplicity
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society